Asian Journal of Mathematics

Volume 16 (2012)

Number 2

On the normal bundles of rational curves on Fano 3-folds

Pages: 237 – 270

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n2.a4

Author

Mingmin Shen

Abstract

A component of very free rational curves on a variety is called unbalanced if the normal bundle of a general member is unbalanced. In this paper we show that all components of very free rational curves on a Fano threefold of Picard number one are balanced with the only exception being the space of conics on $\mathbb{P}^3$.

Keywords

Rational curves; Fano threefolds

2010 Mathematics Subject Classification

14D15, 14M22

Full Text (PDF format)